MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode expiration date was not provided.The c501 module serial number was (b)(6).The field service engineer found that the tubing was kinked.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with sodium (na) on a cobas 6000 c501 (ul) v module.Initial result: 306 mmol/l.No questionable result was reported outside the laboratory, and the sample was repeated on another c501 module.Repeat result: 144 mmol/l.The repeat result of 144 mmol/l was deemed to be correct.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, and g1 were updated.The customer stated that the initial na result of 306 mmol/l was outside the reference range and considered incompatible with life, and for those reasons, the sample was repeated.The field service engineer found that the cause was due to a punctured vacuum tubing leading to rinse issues in the cells.He replaced the damaged tubing and performed calibration with successful results.The service actions performed by the engineer resolved the issue.The cause was traced to a component failure.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21993037
Report Number1823260-2025-01433
Device Sequence Number17209348
Product Code JJE
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexMale